# SDR ASAA2022031937710

- Difficulty date: March 19, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 34,565 hours, 11,099 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(LEFT) PACK AMBER LIGHT ILLUMINATED. CONFIRMED WITH QRH 2.12. GROUNDED - YES. CONFIRMED FAULT AT PACK TEMP CONTROLLER (L) FOR TCV. PERFORMED PACK TEMP CONTROL BITE PROCEDURE B737-900 FIM 21-62 TASK 801. TCV FAULT LIGHT CLEARED NO CURRENT FAULTS NOTED AT THIS TIME. A/C CLEARED FOR SERVICE.
